# SDR SWAA2021071499222

- Difficulty date: July 9, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE IS CRACKED AT FWD CARGO BAY BS500C AFT SIDE LBL23 WL157. MARKED / REMOVED INTERCOSTAL ATTACH ANGLE AT BS 500C AFT SIDE LBL 23 WL 157. LOCATED AND DRILLED A NEW ANGLE PER DWG 143A7505 SHT 9 REV A; SRM 51-40-05-0G-A 3437C 14JUL20. OK TO INSTALL 3437C 15JUL20 INSP 337 15JUL20 INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A7505. NO ALLOWABLE DAMAGE FOUND IN SRM; REPAIR BY REPLACEMENT IAW SRM 51-100-02 PARA 9
